MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER; HUMERAL HEAD

LIMACORPORATE S.P.A. SMR SHOULDER; HUMERAL HEAD
Model Number 1322.09.520
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Date of Event 02/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
By checking the manufacturing charts of the involved lot number 1309283, no pre-existing anomaly was found on a total of (b)(4) items manufactured with the same lot number 1309283 and sterilization (b)(4).We will submit the final mdr as soon as the investigation is complete.
 
Event or Problem Description
Shoulder revision due to cuff failure performed on (b)(6) 2025.The patient had subscapularis tear, and the anatomic total shoulder was revised to reverse total shoulder.The following components were removed and replaced with reverse components: smr humeral head ø52 mm (part code 1322.09.520, lot number 1309283, sterilization (b)(4)).Smr ecc.Adaptor taper standard (part code 1330.15.274, lot number 141061, sterilization (b)(4)).Smr finned humeral body (part code 1350.15.110, lot number 1409544, sterilization (b)(4)).Liner f.Met.Back glen.Small (part code 1377.50.020, lot number 1407195, sterilization (b)(4)).Previous surgery took place on (b)(6) 2015.The patient is a male, date of birth (b)(6) 1945.Event happened in the united states.

Brand Name
SMR SHOULDER
Common Device Name
HUMERAL HEAD
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key21663546
Report Number3008021110-2025-00035
Device Sequence Number20748825
Product Code HSD
UDI-Device Identifier08033390001427
UDI-Public08033390001427
Combination Product (Y/N)N
PMA/510(K) Number
K100858
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1322.09.520
Device Lot Number1309283
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown